Open Access

Properties of marked Gibbs measures in high temperature regime


Full Text

Coming Soon.





Article Information

TitleProperties of marked Gibbs measures in high temperature regime
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 3, 33-53
MathSciNet MR1886464
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Tobias Kuna, Properties of marked Gibbs measures in high temperature regime, Methods Funct. Anal. Topology 7 (2001), no. 3, 33-53.


BibTex

@article {MFAT173,
    AUTHOR = {Kuna, Tobias},
     TITLE = {Properties of marked Gibbs measures in high temperature regime},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {3},
     PAGES = {33-53},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=173},
}


All Issues